EconPapers    
Economics at your fingertips  
 

Hydrodynamic behavior of symmetric zero-range processes with random rates

A. Koukkous

Stochastic Processes and their Applications, 1999, vol. 84, issue 2, 297-312

Abstract: We consider a nearest-neighbor symmetric zero-range process, evolving on the d-dimensional periodic lattice, with a random jump rate and investigate its hydrodynamic behavior. We prove that the empirical distribution of particles converges in probability to the weak solution of the non-linear diffusion equation. Our approach follows the method of entropy production introduced by Guo et al. (1988, Comm. Math. Phys. 118, 31-59). We adapt and generalize some results in Benjamini et al. (1996, Stochastic Process. Appl. 61, 181-204).

Keywords: Symmetric; zero-range; process; Hydrodynamical; limit; Random; environment (search for similar items in EconPapers)
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(99)00054-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:84:y:1999:i:2:p:297-312

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:84:y:1999:i:2:p:297-312